Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 27, 2012, 12:03 PM EDT for Middlesex County, Monmouth County, New Jersey. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2012, 12:03 PM EDT (16:03 UTC)
- Expired
- Aug 27, 2012, 12:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 55 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064
WWUS81 KPHI 271603
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 PM EDT MON AUG 27 2012
NJZ012>014-271645-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
1203 PM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...
AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
SOUTH AMBOY TO 11 MILES SOUTH OF SOUTH AMBOY TO 18 MILES SOUTH OF NEW
BRUNSWICK...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE
NEAR PERTH AMBOY...SEWAREN AROUND 1215 PM...PORT MONMOUTH...NORTH
MIDDLETOWN AROUND 1230 PM...SANDY HOOK AND ATLANTIC HIGHLANDS AROUND
1245 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. AS MUCH AS 1.5
INCHES OF RAIN COULD FALL IN 45 MINUTES FROM ONE OF THESE STORMS...
TRACKING FROM NEAR WEST FREEHOLD TOWARD HOLMDEL.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4020 7428 4018 7443 4025 7440 4049 7441
4060 7421 4056 7420 4054 7424 4047 7425
4045 7420 4047 7418 4046 7412 4042 7401
4048 7402 4048 7400 4041 7396
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 27, 9:44 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 27, 9:44 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 944 AM EDT MON AUG 27 2012 .SYNOPSIS... HIGH PRESSURE WILL WEAKEN AS IT MOVES OFFSHORE TODAY. A COLD FRONT IS EXPECTED MONDAY NIGHT INTO EARLY TUESDAY. HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE AREA FOR WEDNESDAY AND THURSDAY, BEFORE SINKING SOUTH OF THE AREA BY FRIDAY. A FRONTAL BOUNDARY MAY CROSS THE AREA EARLY IN THE WEEKEND AND INTERACT WITH THE REMNANTS OF ISAAC LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A BAND OF SHOWERS AND ISOLD T-STORMS HAS BEEN GRADUALLY WORKING ITS WAY NEWD OVER THE LOWER/MIDDLE DELAWARE VLY. THESE SHOWERS ARE PRODUCING BRIEF HEAVY DOWNPOURS WITH AMOUNTS UP TO ONE INCH PER HOUR. THE PRECIP SEEMS TO BE ASSOCD WITH A LOW LVL CNVGC ZONE BTWN SLY FLOW OVER DELMARVA AND SRN NJ AND LIGHT WINDS OVDER ERN PA AND NRN NJ. ALSO...SFC ANALYSIS SHOWS MDT INSTBY OVER SRN NJ AND DELMARVA WITH LITTLE OR NO CAP/CIN. EXPECT SCT SHRA TO CONT TO DEVELOP OVER THIS AREA FOR THE REST OF TDA. TEMPERATURES WERE A BLEND OF THE MET/MAV MOS WITH HIGHS IN THE LOW-80S...DEPENDING ON HOW FAST THE STRATUS SCOURS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... ANTICIPATING MID-LEVEL LONGWAVE TROUGH TO BE JUST TO OUR WEST BY TONIGHT AND WITH IT A FEW AREAS OF ENHANCED VORTICITY MAXIMUMS HELPING TO PUSH A COLD FRONT THROUGH. THE HIGHEST CHANCES FOR CONVECTION TONIGHT LIE ACROSS OUR NORTHERN ZONES WITHIN THE FRONTAL CONVERGENCE ZONE. AS THE FRONT SAGS TOWARDS THE SOUTHEAST TONIGHT THE MID-LEVEL FLOW GOES QUASI-ZONAL AS THE BASE OF THE TROUGH FLATTENS OUT. THIS WILL KEEP THE SOUTHWARD PROGRESSION OF THE BOUNDARY TO A MINIMUM...AT LEAST FOR THE TIME BEING. PWATS WILL REMAIN QUITE HIGH, OVER 1.75 INCHES, SO ANY THUNDERSTORMS WILL HAVE PLENTY OF MOISTURE TO TAP INTO TO. THERE LOOKS TO BE DECENT SHEAR IN PLACE, UPWARDS OF 30 KNOTS WITHIN THE BOUNDARY LAYER SO ORGANIZATION OR CLUSTERING OF STORMS IS A DEFINITE POSSIBLY. LIMITING FACTOR WOULD BE ANY SURFACE BASED CAPE BUT ONLY NEED A FEW HUNDRED JOULES TO SEE STRONGER CONVECTION. ENHANCED WORDING WAS NOT ADDED TO THE GRIDS BUT THE POTENTIAL FOR THE HEAVY RAIN AND STRONG WINDS ARE GOOD POSSIBILITIES...AGAIN MAINLY ACROSS THE NORTH. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA EARLY DURING THE DAY TUESDAY. THE GREATEST PROBABILITY FOR SHOWERS TO LINGER THROUGH THE EARLY PART OF THE DAY IS IN THE NORTHERN HALF OF THE AREA WHICH IS WHERE THE STRONGEST FORCING WITH THE SHORTWAVE/VORT MAX IS FORECAST. HOWEVER, WE WILL STILL KEEP A CHANCE/SLIGHT CHANCE EVERYWHERE, MAINLY EARLY TUESDAY UNTIL THE FRONT CROSSES THE ENTIRE AREA LATER IN THE DAY. PWATS DROP PRETTY QUICKLY BEHIND THE FRONT, SO PRECIPITATION SHOULD END QUICKLY BY AFTERNOON, AND LEAD TO A DRY FORECAST FOR TUESDAY NIGHT. ON WEDNESDAY, HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE AREA FROM THE NORTHWEST AND CONTINUE INTO THURSDAY. THIS SHOULD PROVIDE DRY WEATHER, AND WITH THE MID-LEVEL TROUGH SWINGING THROUGH, THICKNESSES WILL DROP WEDNESDAY, ALLOWING TEMPERATURES TO COOL SLIGHTLY WEDNESDAY TO NEAR NORMAL. HOWEVER, THIS WILL ONLY BE TEMPORARY AS THE THICKNESSES ARE EXPECTED TO RISE AGAIN THURSDAY INTO FRIDAY AS THE HIGH BUILDS FURTHER SOUTH AND A RETURN FLOW DEVELOPS. TEMPERATURES SHOULD RETURN SEVERAL DEGREES ABOVE NORMAL, POSSIBLY REACHING CLOSE TO 90 BY FRIDAY. QUESTIONS THEN ARISE IN REGARDS TO THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK. THE MAIN CONCERN IS WHAT HAPPENS TO THE REMNANTS OF ISAAC AFTER LANDFALL. THE GFS KEEPS A WESTERN LANDFALL, WHILE THE ECMWF IS A BIT FURTHER EAST. THE LATEST NHC FORECAST HAS IT MAKING LANDFALL IN SOUTHEAST LOUISIANA, THEN TRACKING NORTH INTO THE MID- MISSISSIPPI RIVER VALLY. THE GFS AND ECMWF HAVE COME TO SOMEWHAT OF AN AGREEMENT AS THE REMNANTS MOVE INTO THE MID- MISSISSIPPI VALLEY WITH THE 00Z RUNS. BOTH HAVE THE SYSTEM GETTING CAUGHT UP IN A FRONTAL BOUNDARY SAGGING THROUGH THE GREAT LAKES AND TOWARD OUR AREA OVER THE WEEKEND, AND EVENTUALLY BRINGING IT TOWARD OUR AREA SUNDAY INTO MONDAY. WE MAY GET SOME MOISTURE AS EARLY AS SATURDAY/SATURDAY NIGHT, BUT AS OF NOW, SUNDAY NIGHT INTO MONDAY LOOKS LIKE THE BEST PERIOD FOR RAIN WITH THE REMNANTS. THIS COULD ALL CHANGE DEPENDING ON ACTUAL TRACK, BUT FOR NOW, WE WILL CARRY SLIGHT CHANCE EARLY IN THE WEEKEND, BEFORE INCREASING TO CHANCE LATE IN THE WEEKEND INTO EARLY NEXT WEEK DUE TO A FAIR DEGREE OF UNCERTAINTY. FOR THE LATEST OFFICIAL TRACK AND ADVISORIES, PLEASE REFER TO THE NATIONAL HURRICANE CENTER. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... HE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A BAND OF SHRA AND ISOLD T-STMS IS AFFECTING TAF SITES ALONG THE ILG-PHL-PNE-TTN AXIS. THESE ARE PRODUCING BRIEF HEAVY DOWNPOURS WITH LOWERED CIGS AND VSBYS. THE BAND IS GRADUALLY WORKING ITS WAY NEWD SO OVERALL CONDS ARE EXPECTED TO IMPROVE FROM SW TO NE FOR THE REMAINDER OF THE MORNING. CIGS AND VSBYS SHOULD SCATTER OUT BY LATE THIS MORNING AS WINDS VEER MORE TOWARDS THE SOUTH AND INCREASE. THERE IS A CHANCE THAT AFTERNOON SHOWERS AND THUNDERSTORMS WILL AFFECT OUT TERMINALS AS THE SYSTEM THAT PRODUCED ALL THE RAINFALL ACROSS THE DELMARVA REGION PULLS THROUGH TO THE NORTHEAST. THE TIMING OF THE SHOWERS AND THUNDERSTORMS REMAIN LOW CONFIDENCE BUT FOR NOW HAVE PLACED THEM AROUND THE 18 AND 19Z TIMEFRAME...WEST TO EAST RESPECTIVELY. THE FIRST ROUND OF SHOWERS SHOULD END AS THE SUNSETS THIS EVENING AND THEN WE ARE EXPECTING THE ARRIVAL OF A COLD FRONT BY EARLY TUESDAY MORNING. THIS COULD TOUCH OFF ROUND 2 OF SHOWERY ACTIVITY THROUGH THE OVERNIGHT HOURS TONIGHT. WINDS WILL GRADUALLY DECREASE THIS EVENING AND VEER EVEN MORE TOWARDS THE SOUTH-SOUTHWEST. COULD SEE MVFR CIGS AND SOME VSBYS LATE TONIGHT AT TERMINALS THAT RECEIVE RAIN. OUTLOOK... TUESDAY...MOSTLY VFR, MVFR/IFR CONDITIONS POSSIBLE WITH SHOWERS/THUNDERSTORMS ASSOCIATED WITH COLD FRONT EARLY TUESDAY. TUESDAY NIGHT-WEDNESDAY...MAINLY VFR. POSSIBLE MVFR/IFR FOG TUESDAY NIGHT/WEDNESDAY MORNING WHERE RAIN OCCURS DURING THE DAY. WEDNESDAY NIGHT-FRIDAY...VFR. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND TONIGHT, ALTHOUGH SEAS WILL STILL BE RUNNING RATHER HIGH AROUND 4 FEET. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING AND THEN AGAIN LATER TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTHWEST. WINDS WILL GENERALLY BE OUT OF THE SOUTHEAST TODAY WITH A GRADUAL TURN TOWARDS THE SOUTH BY TONIGHT AND THEN WEST-SOUTHWEST TUESDAY MORNING. THE PRESSURE GRADIENT WILL TIGHTEN TONIGHT AS THE FRONT APPROACHES SO WINDS COULD CLIMB UPWARDS OF 15 KNOTS ALONG THE OCEAN FRONT, LESS IN THE BAY. SEAS MAY TRY TO CLIMB BACK UP TO 5 FEET UNDER THE STIFFER WINDS BUT SHOULD REMAIN FURTHER OFFSHORE. OUTLOOK... AS THE COLD FRONT MOVES THROUGH THE AREA TUESDAY, WINDS AND SEAS MAY APPROACH SMALL CRAFT ADVISORY LEVELS. HOWEVER, FOR NOW, WE KEEP CONDITIONS BELOW. FOR THE REMAINDER OF THE WEEK, CONDITIONS ARE FORECAST TO REMAIN BELOW ADVISORY LEVELS AS HIGH PRESSURE BUILDS ACROSS THE AREA FROM WEDNESDAY THROUGH FRIDAY. WINDS MAY PERIODICALLY GUST AROUND 20 KNOTS WEDNESDAY AND FRIDAY, BUT REMAIN BELOW ADVISORY LEVELS. && .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AS SEAS REMAIN ELEVATED UNDER A 8 TO 9 SECOND PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...AMC SHORT TERM...HEAVENER LONG TERM...ROBERTSON AVIATION...AMC MARINE...HEAVENER/ROBERTSON RIP CURRENTS...
Hazardous weather outlook, Aug 27, 4:11 AM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 AM EDT MON AUG 27 2012 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062- 067>071-280815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-280815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-280815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MODERATE RISK OF RIP CURRENTS MAY LINGER INTO THE EARLY PART OF THIS WEEK. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-280815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 411 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD FRONTAL PASSAGE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD FRONTAL PASSAGE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 27, 10:57 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1057 AM EDT MON AUG 27 2012
NJZ010-012-015-271530-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
1057 AM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT MERCER...MIDDLESEX AND SOMERSET
COUNTIES...
AT 1054 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF TRENTON TO 8 MILES EAST OF
TRENTON TO 4 MILES EAST OF TRENTON...MOVING NORTHEAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR KINGSTON...ROCKY HILL AROUND 1100
AM...EDINBURG...HEATHCOTE...WINDSOR AROUND 1105 AM...KENDALL
PARK...SOUTH BRUNSWICK...MONMOUTH JUNCTION AROUND 1110
AM...HIGHTSTOWN AND DAYTON AROUND 1115 AM.
OTHER CLUSTERS OF STRONG THUNDERSTORMS WERE MOVING NORTHEAST THROUGH
MIDDLESEX AND SOMERSET COUNTIES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4043 7440 4037 7442 4026 7448 4020 7471
4036 7474 4053 7455 4060 7445 4060 7443
4062 7442 4061 7443 4061 7439 4052 7434
FORECASTER: DRAGSpecial weather statement, Aug 27, 11:03 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 AM EDT MON AUG 27 2012
NJZ012-271515-
MIDDLESEX NJ-
1103 AM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX COUNTY...
AT 1058 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND EMBEDDED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 11 MILES WEST OF ELIZABETH TO 6 MILES NORTHWEST OF
PERTH AMBOY TO 5 MILES NORTHWEST OF PERTH AMBOY TO 4 MILES NORTHEAST
OF NEW BRUNSWICK...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS
WILL BE NEAR WOODBRIDGE AROUND 1110 AM AND CARTERET AROUND 1115 AM.
ONE POINT THREE INCHES OF RAIN FELL IN 20 MINUTES IN SOMERSET NEW
JERSEY JUST A LITTLE WHILE AGO.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4054 7424 4052 7424 4051 7439 4057 7438
4060 7439 4062 7431 4060 7430 4060 7421
4060 7420 4056 7420
FORECASTER: DRAGSpecial weather statement, Aug 27, 11:12 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 AM EDT MON AUG 27 2012
NJZ013-015-018>020-027-271600-
CAMDEN NJ-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1112 AM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...MERCER...
MONMOUTH AND OCEAN COUNTIES...
AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
TRENTON TO 11 MILES EAST OF GLOUCESTER CITY...MOVING EAST AT 30 MPH.
THE THUNDERSTORMS WILL BE NEAR WHITE HORSE AROUND 1115
AM...TABERNACLE...JOBSTOWN AROUND 1130 AM...MANALAPAN AND WOODRUFF
AROUND 1145 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
ONE INCH OF RAIN WILL FALL IN 20 TO 30 MINUTES FROM A COUPLE OF
THESE STORMS MOVING THROUGH CENTRAL AND SOUTHERN NEW JERSEY.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING MAY DEVELOP WITH A COUPLE OF
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3979 7462 3973 7501 4000 7492 4013 7482
4012 7478 4016 7472 4019 7476 4026 7448
4025 7445 4028 7440 4031 7424
FORECASTER: DRAGSpecial weather statement, Aug 27, 11:32 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 AM EDT MON AUG 27 2012
NJZ012-013-271600-
MIDDLESEX NJ-WESTERN MONMOUTH NJ-
1132 AM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX AND MONMOUTH COUNTIES
IN NORTHERN NEW JERSEY...
AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW BRUNSWICK TO 8
MILES SOUTHEAST OF NEW BRUNSWICK TO 15 MILES SOUTH OF NEW
BRUNSWICK...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE
NEAR METUCHEN...SAYREVILLE...FORDS...MADISON PARK AROUND 1140 AM...
ISELIN...COLONIA...MARLBORO...WOODBRIDGE AROUND 1145 AM...AVENEL AND
MORGANVILLE AROUND 1150 AM.
VERY HEAVY RAIN WILL FALL FROM A COUPLE OF THESE STORMS...AS MUCH AS
AN INCH IN 30 MINUTES...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4032 7408 4022 7447 4033 7449 4049 7448
4061 7433 4060 7430 4060 7421 4056 7420
4054 7424 4047 7425 4045 7420 4047 7418
4046 7412 4043 7406
FORECASTER: DRAGSpecial weather statement, Aug 27, 11:54 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1154 AM EDT MON AUG 27 2012
NJZ020-022-023-027-271630-
ATLANTIC NJ-CAPE MAY NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
1154 AM EDT MON AUG 27 2012
...SCATTERED HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL
AFFECT ATLANTIC...BURLINGTON...CAPE MAY AND OCEAN COUNTIES...
AT 1150 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 27 MILES EAST OF GLOUCESTER CITY TO 9 MILES
NORTH OF OCEAN CITY TO 8 MILES WEST OF OCEAN CITY...MOVING NORTHEAST
AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR EGG HARBOR CITY AROUND
NOON...WADING RIVER...POMONA AROUND 1215 PM...PENN STATE FOREST AND
NEW GRETNA AROUND 1230 PM.
VERY HEAVY RAIN WILL FALL FROM A COUPLE OF THESE STORMS...ALMOST AN
INCH IN 30 MINUTES...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH A COUPLE OF
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
ITS POSSIBLE THAT 1 OR TWO STORMS WILL PRODUCE A 30 MILE AN HOUR
WIND GUST.
LAT...LON 3930 7463 3925 7480 3970 7478 3992 7453
3992 7447 3996 7449 4003 7441 3962 7430
FORECASTER: DRAGSpecial weather statement, Aug 27, 12:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 PM EDT MON AUG 27 2012
NJZ012>014-271645-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
1203 PM EDT MON AUG 27 2012
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...
AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
SOUTH AMBOY TO 11 MILES SOUTH OF SOUTH AMBOY TO 18 MILES SOUTH OF NEW
BRUNSWICK...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE
NEAR PERTH AMBOY...SEWAREN AROUND 1215 PM...PORT MONMOUTH...NORTH
MIDDLETOWN AROUND 1230 PM...SANDY HOOK AND ATLANTIC HIGHLANDS AROUND
1245 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. AS MUCH AS 1.5
INCHES OF RAIN COULD FALL IN 45 MINUTES FROM ONE OF THESE STORMS...
TRACKING FROM NEAR WEST FREEHOLD TOWARD HOLMDEL.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4020 7428 4018 7443 4025 7440 4049 7441
4060 7421 4056 7420 4054 7424 4047 7425
4045 7420 4047 7418 4046 7412 4042 7401
4048 7402 4048 7400 4041 7396
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 10:07 AM EDT | Special Weather Statement | PHI | Somerset | 23 min |
| Aug 27, 10:25 AM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 35 min |
| Aug 27, 10:34 AM EDT | Special Weather Statement | PHI | Camden, Mercer | 26 min |
| Aug 27, 10:57 AM EDT | Special Weather Statement | PHI | Union | 33 min |
| Aug 27, 11:03 AM EDT | Special Weather Statement | PHI | Union | 12 min |
| Aug 27, 11:12 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 48 min |
| Aug 27, 11:32 AM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Aug 27, 11:54 AM EDT | Special Weather Statement | PHI | Atlantic | 36 min |
| Aug 27, 12:30 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Aug 27, 12:50 PM EDT | Special Weather Statement | PHI | Monmouth | 40 min |
| Aug 27, 1:12 PM EDT | Special Marine Warning | PHI | 80 min | |
| Aug 27, 1:32 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 58 min |
| Aug 27, 2:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth | 2 hr |
| Aug 27, 3:28 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 69 min |
| Aug 27, 3:59 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex | 72 min |
| Aug 27, 5:08 AM EDT | Special Weather Statement | PHI | Chester | 52 min |
| Aug 27, 6:41 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 49 min |
| Aug 27, 8:25 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 65 min |
| Aug 27, 10:00 AM EDT | Special Weather Statement | PHI | Philadelphia | 30 min |
| Aug 27, 11:46 AM EDT | Areal Flood Advisory | PHI | Sussex | 119 min |
| Aug 27, 1:40 PM EDT | Areal Flood Advisory | PHI | Sussex | 57 min |
| Aug 26, 8:44 PM EDT | Special Weather Statement | PHI | Caroline | 91 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.